# SDR HEEA072600

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 17,720 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: ACR4F
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOT WORKING. SENT TO OFFSHORE HELICOPTER SUPPORT FOR INSPECTION AND REPAIR.
